# SDR SIMA20180611008

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 14521882001
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR PYLON DOUBLER AT FRAME 73 BETWEEN STRINGERS 8 L AND 9L. REMOVED PYLON DOUBLER AT FRAME 70 TO 74 IAW SRM 51-40-02 FABRICATED DOUBLER FROM 2024 T3 0.063 IAW ENGINEERING DRAWING 145-25898. LOCATED, DRILLED, ALODINED AND PRIMED DOUBLER IAW SRM 51-20-03, 51-40-06, 51-30-01 AND CPM 51-21-04 AND 51-21-05. FABRICATED L ANGLE FOR FRAME 73 FROM 6013 T4 0.050 ETD 2018-145-057749 AND NCR EM-54-130. APPLIED SURFACE PROTECTION TO L ANGLE IAW CPM 51-21-04, 51-21-05 AND ETN EM-51-091 AND INSTALLED IAW ETD 2018-145-057749 AND NCR EM-54-130. INSTALLED DOUBLER IAW SRM 51-40-02 AND NCR EM-54-130. FABRICATED SHEAR CLIP AND REPAIR DOUBLER FOR FRAME 73 FROM 7475 T761 0.050 IAW SRM 53-31-04. ALODINED AND PRIMED SHEAR CLIP AND DOUBLER IAW CPM 51-21-04 AND 51-21-05. INSTALLED SHEAR CLIPS AT FRAMES 71,72,73, DOUBLER AT FRM 73.
